Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Magnani - M. Scienza

Characterizations of differentiability for h-convex functions in stratified groups

created by magnani on 28 Sep 2010
modified on 04 Aug 2015


Published Paper

Inserted: 28 sep 2010
Last Updated: 4 aug 2015

Journal: Ann. Scuola Norm. Sup. Pisa Cl. Sci.
Volume: 13
Pages: 675-697
Year: 2014


Using the notion of h-subdiff erential, we characterize both first and second order diff erentiability of h-convex functions in stratifi ed groups. We show that Aleksandrov's second order diff erentiability of h-convex functions is equivalent to a suitable di fferentiability of their horizontal gradient.

Tags: GeMeThNES
Keywords: stratified groups, subdifferential, Aleksandrov differentiability


Credits | Cookie policy | HTML 5 | CSS 2.1